MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0138
Medical Device Problem Codes Signal Artifact/Noise (1036); Mechanical Problem (1384); Over-Sensing (1438); Device Contamination with Body Fluid (2317); Defective Device (2588); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was scheduled for lead revision due to oversensed noise from contact with the left bundle branch (lbb) lead.The patient's extreme tricuspid valve regurgitation required multiple fixation attempts.At one point, tissue became entrapped in the helix mechanism and required more than 30 turns to get the helix to retract.Subsequently both the rv and lbb leads were explanted, replaced, and returned for analysis.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.Correction to h6: device code a0203/defective device was removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, visual inspection of the lead found that the helix mechanism was extended and dried blood was noted in the helix housing.A laboratory technician tested the helix mechanism and found it was nonfunctional, confirming the clinical observation.Based upon the clinical observations and the laboratory findings, we believe that body fluid inside the helix housing may have contributed to the irregularity in helix function.Correction to h6: device code a0203/defective device was removed.
 
Event or Problem Description

Brand Name
ENDOTAK RELIANCE S
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22798366
Report Number2124215-2025-56615
Device Sequence Number8512326
Product Code LWS
UDI-Device Identifier00802526531118
UDI-Public(01)00802526531118(17)270124
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0138
Device Catalogue Number0138
Device Lot Number308307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer10/13/2025
11/09/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date10/15/2025
11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexFemale